×

Algebraic results on representations of semisimple Lie groups. (English) Zbl 0264.22012


MSC:

22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
17B10 Representations of Lie algebras and Lie superalgebras, algebraic theory (weights)
17B35 Universal enveloping (super)algebras
20G05 Representation theory for linear algebraic groups
16Gxx Representation theory of associative rings and algebras
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] N. Bourbaki, Éléments de mathématique. XXVI. Groupes et algébres de Lie. Chap. 1: Algébres de Lie, Actualités Sci. Indust., no. 1285, Hermann, Paris, 1960. MR 24 #A2641. · Zbl 0199.35203
[2] François Bruhat, Sur les représentations induites des groupes de Lie, Bull. Soc. Math. France 84 (1956), 97 – 205 (French). · Zbl 0074.10303
[3] Jacques Dixmier, Sur les représentations de certains groupes orthogonaux, C. R. Acad. Sci. Paris 250 (1960), 3263 – 3265 (French). · Zbl 0093.03501
[4] Jacques Dixmier, Les \?*-algèbres et leurs représentations, Cahiers Scientifiques, Fasc. XXIX, Gauthier-Villars & Cie, Éditeur-Imprimeur, Paris, 1964 (French). · Zbl 0288.46055
[5] -, Idéaux primitifs dans l’algèbre enveloppante d’une algébre de Lie semi-simple complexe, C. R. Acad. Sci. Paris Sér. A-B 272 (1971), A1628-A1630. · Zbl 0215.09504
[6] S. G. Gindikin and F. I. Karpelevič, Plancherel measure for symmetric Riemannian spaces of non-positive curvature, Dokl. Akad. Nauk SSSR 145 (1962), 252 – 255 (Russian).
[7] Roger Godement, A theory of spherical functions. I, Trans. Amer. Math. Soc. 73 (1952), 496 – 556. · Zbl 0049.20103
[8] Harish-Chandra, On representations of Lie algebras, Ann. of Math. (2) 50 (1949), 900 – 915. · Zbl 0035.01901
[9] Harish-Chandra, Representations of a semisimple Lie group on a Banach space. I, Trans. Amer. Math. Soc. 75 (1953), 185 – 243. · Zbl 0051.34002
[10] Harish-Chandra, Representations of semisimple Lie groups. II, Trans. Amer. Math. Soc. 76 (1954), 26 – 65. · Zbl 0055.34002
[11] Harish-Chandra, Representations of semisimple Lie groups. III, Trans. Amer. Math. Soc. 76 (1954), 234 – 253. · Zbl 0055.34002
[12] Harish-Chandra, The Plancherel formula for complex semisimple Lie groups, Trans. Amer. Math. Soc. 76 (1954), 485 – 528. · Zbl 0055.34003
[13] Harish-Chandra, The characters of semisimple Lie groups, Trans. Amer. Math. Soc. 83 (1956), 98 – 163. · Zbl 0072.01801
[14] Harish-Chandra, Spherical functions on a semisimple Lie group. I, Amer. J. Math. 80 (1958), 241 – 310. · Zbl 0093.12801
[15] Harish-Chandra, Some results on differential equations and their applications, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 1763 – 1764. · Zbl 0161.33803
[16] Harish-Chandra, Invariant differential operators and distributions on a semisimple Lie algebra, Amer. J. Math. 86 (1964), 534 – 564. , https://doi.org/10.2307/2373023 Harish-Chandra, Some results on an invariant integral on a semisimple Lie algebra, Ann. of Math. (2) 80 (1964), 551 – 593. , https://doi.org/10.2307/1970664 Harish-Chandra, Invariant eigendistributions on a semisimple Lie algebra, Inst. Hautes Études Sci. Publ. Math. 27 (1965), 5 – 54. Harish-Chandra, Invariant eigendistributions on a semisimple Lie group, Trans. Amer. Math. Soc. 119 (1965), 457 – 508. · Zbl 0161.33804
[17] SigurÄ’ur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962.
[18] SigurÄ’ur Helgason, A duality for symmetric spaces with applications to group representations, Advances in Math. 5 (1970), 1 – 154 (1970). · Zbl 0209.25403
[19] A. W. Knapp and E. M. Stein, Intertwining operators for semisimple groups, Ann. of Math. (2) 93 (1971), 489 – 578. · Zbl 0257.22015
[20] Bertram Kostant, On the existence and irreducibility of certain series of representations, Bull. Amer. Math. Soc. 75 (1969), 627 – 642. · Zbl 0229.22026
[21] R. A. Kunze and E. M. Stein, Uniformly bounded representations. III. Intertwining operators for the principal series on semisimple groups, Amer. J. Math. 89 (1967), 385 – 442. · Zbl 0195.14202
[22] J. Lepowsky and G. W. McCollum, On the determination of irreducible modules by restriction to a subalgebra, Trans. Amer. Math. Soc. 176 (1973), 45 – 57. · Zbl 0266.17014
[23] K. R. Parthasarathy, R. Ranga Rao, and V. S. Varadarajan, Representations of complex semi-simple Lie groups and Lie algebras, Ann. of Math. (2) 85 (1967), 383 – 429. · Zbl 0177.18004
[24] C. Rader, Spherical functions on semisimple Lie groups, Ann. Sci.École Norm. Sup. (to appear).
[25] Gérard Schiffmann, Intégrales d’entrelacement et fonctions de Whittaker, Bull. Soc. Math. France 99 (1971), 3 – 72 (French). · Zbl 0223.22017
[26] Nolan R. Wallach, Cyclic vectors and irreducibility for principal series representations. II, Trans. Amer. Math. Soc. 164 (1972), 389 – 396. · Zbl 0232.22023
[27] D. P. Želobenko, An analog of the Cartan-Weyl theory for infinite-dimensional representations of a semi-simple complex Lie group, Dokl. Akad. Nauk SSSR 175 (1967), 24 – 27 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.